MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter address (b)(6).Initial reporter city(b)(6).
 
Event or Problem Description
It was reported that vasospasm occurred.A 135/10 renegade hi-flo was used to select branch small vessels during tace procedure for interventional treatment and was used for cross circuity narrow blood vessels.During the procedure, it was noted that due to the uneven diameter and thickness of microcatheter that did not reach the specified parameters, the device could not cross the non-boston scientific 4f catheter.Hence, the physician could only use the 4f catheter in the remote operation which led to the increased risk of complications of the procedure.The device was directly removed and the procedure was completed with a different device.Vasospasm occurred that led to an increased risk of complications of the procedure.
 
Additional Manufacturer Narrative
E1.Initial reporter address 1-no.1 (b)(6).E1.Initial reporter city-(b)(6).
 
Event or Problem Description
It was reported that vasospasm occurred.A 135/10 renegade hi-flo was used to select branch small vessels during tace procedure for interventional treatment and was used for cross circuity narrow blood vessels.During the procedure, it was noted that due to the uneven diameter and thickness of microcatheter that did not reach the specified parameters, the device could not cross the non-boston scientific 4f catheter.Hence, the physician could only use the 4f catheter in the remote operation which led to the increased risk of complications of the procedure.The device was directly removed and the procedure was completed with a different device.Vasospasm occurred that led to an increased risk of complications of the procedure.It was further reported that diluted lidocaine was provided to treat vasospasm.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15446972
Report Number2124215-2022-32969
Device Sequence Number14608098
Product Code KRA
UDI-Device Identifier08714729280637
UDI-Public08714729280637
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2024
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0028592862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer09/27/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4F ANGIOGRAPHIC MICROCATHETER; 4F ANGIOGRAPHIC MICROCATHETER
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale